Aa
A
A
Close
Avatar universal
10 weeks and getting headaches
Hi there.  I started to get bad headaches between nausea feelings.  Thankfully they don't last long but it's pretty painful when I do get them. Is this a common symptom?  Is there anything I can take for it?  Thanks.
Cancel
3 Answers
Page 1 of 1
210400 tn?1325384170
Its very normal, you can take Tylenol. Its just from your hormones rising.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks for your reponse. My stomach is sensitive to Tylenol.  How about Motrin or Advil?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
260609 tn?1208104755
I was told no motrin or advil at all during pregnancy.  Tylenol is best, but if you have issues with it, check with your Dr., maybe they have an alternative for you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1508450205
Blank
KTowne, and KeeLolo commented on KeeLolo's status
15 hrs ago
4769306 tn?1508450205
Blank
KeeLolo uploaded new photos
18 hrs ago
3191940 tn?1447272317
Blank
CurfewX commented on HIV - Risks vs Non-Ri...
Oct 19
Pregnancy: Ages 18-24 Community Resources